Punctal stenosis associated with dupilumab therapy for atopic dermatitis

Citation:

Lee DH, Cohen LM, Yoon MK, Tao JP. Punctal stenosis associated with dupilumab therapy for atopic dermatitis. J Dermatolog Treat 2020;:1-4.

Date Published:

2020 Jan 07

Abstract:

In this case series, the authors report three patients with severe atopic dermatitis who presented with epiphora and conjunctivitis while undergoing dupilumab therapy. On clinical examination, all patients were found to have punctal stenosis, with one case having progressed to punctal obstruction. An assortment of strategies was elected, including discontinuation of dupilumab, treatment of conjunctivitis, and surgical intervention with probing, punctoplasty, and silicone intubation. This report spotlights punctal stenosis as an important new side effect of dupilumab and suggests that additional cases of dupilumab-associated lacrimal drainage impairment will continue to emerge.

Last updated on 01/30/2020